MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial knee arthroplasty.Subsequently, one year post-op, the patient was revised due to reduced flexion and extension range of motion.Only the tibia was revised.All available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: unknown - unknown articular surface - unknown.Unknown - unknown femoral component - unknown.G2 : foreign country : australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: implant fit and alignment are maintained.Bone quality is osteopenic.There is no fracture, implant loosening or other abnormality.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19927688
Report Number0001822565-2024-02584
Device Sequence Number14134504
Product Code MBH
UDI-Device Identifier00889024510586
UDI-Public(01)00889024510586(17)321202(10)65652504
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530007502
Device Lot Number65652504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age81 YR
Patient SexMale
Patient Weight83 KG